×

zbMATH — the first resource for mathematics

Transformation of boundary problems. (English) Zbl 0492.58023

MSC:
58J32 Boundary value problems on manifolds
58J40 Pseudodifferential and Fourier integral operators on manifolds
58J15 Relations of PDEs on manifolds with hyperfunctions
58J47 Propagation of singularities; initial value problems on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andersson, K. G. &Melrose, R. B., The propagation of singularities along gliding rays.Invent. Math., 41 (1977), 197–232. · Zbl 0373.35053
[2] Boutet de Monvel, L., Opérateurs pseudo différentiels analytiques et problèmes aux limites elliptiques.Ann. Inst. Fourier, 19 (1969), 163–268. · Zbl 0176.08703
[3] –, Boundary value problems for pseudodifferential operators.Acta Math., 126 (1971), 11–51. · Zbl 0206.39401
[4] Boutet de Monvel, L.,A course on pseudodifferential operators and their applications. Duke U. Math., Ser. 2, (1974). · Zbl 0294.35020
[5] Chazarain, J., Construction de la parametrix du problème mixte hyperbolique pour l’equation des ondes.C.R. Acad. Sci. Paris, 276 (1973), 1213–1215. · Zbl 0253.35058
[6] Duistermaat, J. J.,Fourier integral operators. Courant Institute lecture notes, 1973. · Zbl 0272.47028
[7] Guillemin, V. W. &Sternberg, S.,Geometric Asymptotics. Math. Surveys no. 14, A.M.S. Providence, 1977.
[8] Hörmander, L.,Linear partial differential operators. Springer, Berlin-Heidelberg-New York, 1963. · Zbl 0108.09301
[9] –, Pseudodifferential operators.Comm. Pure and Appl. Math., 18 (1965), 501–517. · Zbl 0125.33401
[10] –, Fourier integral operators I.Acta Math., 127 (1971), 79–183. · Zbl 0212.46601
[11] Melrose, R. B., Microlocal parametrices for diffractive boundary value problems.Duke Math. J., 42 (1975), 605–635. · Zbl 0368.35055
[12] Melrose, R. B., Parametrices at diffractive points. Unpublished (1975). · Zbl 0368.35055
[13] –, Differential boundary value problems of principal type. InSeminar on singularities of solutions of linear partial differential equations. Ed. L. Hörmander. Princeton Univ. Press, Princeton 1978.
[14] Melrose, R. B., Singularities of solutions to boundary value problems.Proc. Int. Congr. Math. Helsinki, 1978, pp. 785–790.
[15] Melrose, R. B., Transformation methods for boundary value problems. To appear inProc. Nato Adv. Study Meeting, Maratea 1980.
[16] Melrose, R. B. &Sjöstrand, J., Singularities of boundary value problems.Comm. Pure Appl. Math., 31 (1978), 593–617. · Zbl 0378.35014
[17] Peetre, J., Une caracterisation abstraite des operateurs differentiels; rectification.Math. Scand., 8 (1960), 116–120. · Zbl 0097.10402
[18] Robertson, A. P. & Robertson, W. J.,Topological vector spaces. Camb. Tracts in Mathematics 53, C.U.P. 1973. · Zbl 0251.46002
[19] Schwartz, L.,Theorie des distributions I, II. Paris, 1950. · Zbl 0037.07301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.